# SDR AALA2009020401019

- Difficulty date: February 4, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- Aircraft time: 29,997 hours, 13,917 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD - CREW ADVISED, UNABLE TO FEED FUEL FROM THE LEFT TANK.  THE CAPTAIN WAS CONNECTED TO TULSA TECH.  NO SOLUTION WAS FOUND FOR THE PROBLEM.  THE FLIGHT RETURNED TO ORD AND LANDED ORD WITHOUT INCIDENT.  REPLACED CENTER FUEL BOOST PUMPS.  SYSTEM GROUND CHECK NORMAL OPERATION.
